| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitorn 300 series g310 they allege that he handpiece is heating up and have no water flow, no injury resulted.
Additional Manufacturer Narrative
Hpc lot # 04240 03250.St/hp lot # 202007.Emv.The hpc is open, no operations when fc/purge is activated, debris in water filter.Damaged part have been replaced, unit have been repaired, tested and calibrated to factory's specs.No other faults found.